| Model Number |
3028 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hearing Impairment (1881); Pain (1994)
| Date of Event |
06/07/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Capa remediation.
Event or Problem Description
The patient presented with severe post-surgical ear pain which affected the patient's hearing.The physician ordered antibiotics and extended the patient's post-surgical stay in the hospital.The issue resolved after treatment.